# SDR UHLA201610030454

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 29,785 hours, 17,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LOCK INDICATION INOPERATIVE.  REPOSITIONED AFT VENT FLAP HANDLE INDICATOR IAW AMM 52-12-22. OPS CHECKED GOOD.
